MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 32MM

GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 32MM
Model Number 161.232
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screws in a xtend plate were found to be backing out post-operatively.
 
Additional Manufacturer Narrative
The screw was not returned, nor was the lot number listed.Additional information provided.Dr.(b)(6) has a unique technique, he doesn't use a drill guide, he burrs first and then inserts the screws.He may not have put the screw in.This evaluation determined that this failure was within the expected risk.Therefore, no further actions will be taken at this time.If further information is provided, this complaint can be reopened in the future.

Brand Name
XTEND
Common Device Name
XTEND ANTERIOR CERVICAL PLATE, 2-LEVEL, 32MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23038599
Report Number3004142400-2025-00215
Device Sequence Number9477110
Product Code KWQ
UDI-Device Identifier00849044087956
UDI-Public00849044087956
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161.232
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown